Accessibility navigation

Degrees of strongly special subvarieties and the André–Oort conjecture

Daw, C. ORCID: (2016) Degrees of strongly special subvarieties and the André–Oort conjecture. Journal für die reine und angewandte Mathematik (Crelles Journal), 2016 (721). pp. 81-108. ISSN 0075-4102

[img] Text - Published Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1515/crelle-2014-0062


In this paper we give a new proof of the André–Oort conjecture under the generalised Riemann hypothesis. In fact, we generalise the strategy pioneered by Edixhoven, and implemented by Klingler and Yafaev, to all special subvarieties. Thus, we remove ergodic theory from the proof of Klingler, Ullmo and Yafaev and replace it with tools from algebraic geometry. Our key ingredient is a lower bound for the degrees of strongly special subvarieties coming from Prasad’s volume formula for S-arithmetic quotients of semisimple groups.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:70360
Publisher:De Gruyter


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation